Title: Type Ia supernovae in globular clusters: observational upper limits
Authors: Voss, R ×
Nelemans, Gijs #
Issue Date: Mar-2012
Publisher: EDP Sciences
Series Title: Astronomy & Astrophysics vol:539
Article number: A77
ISSN: 0004-6361
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Institute of Astronomy
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science